# SDR IPXA2021061170444

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 2210081215
- Condition: Broken
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CPANEL RACK LH PYLON AFT LOWER FAIRING 475AL LH UPPER EDGE 27EA FASTENER HOLES ELONGATED WHILE REPLACING UPPE RLONGERON FOUND CLIP BROKENREMOVED AND REPLACED CLIP IAW SRM 51-40-21
